en
Scientific article
Open access
English

Torus Knots and Mirror Symmetry

Published inAnnales Henri Poincaré, vol. 13, no. 8, p. 1873-1910
Publication date2012
Abstract

We propose a spectral curve describing torus knots and links in the B-model. In particular, the application of the topological recursion to this curve generates all their colored HOMFLY invariants. The curve is obtained by exploiting the full SI(2, Z) symmetry of the spectral curve of the resolved conifold, and should be regarded as the mirror of the topological D-brane associated with torus knots in the large N Gopakumar–Vafa duality. Moreover, we derive the curve as the large N limit of the matrix model computing torus knot invariants.

Citation (ISO format)
BRINI, Andréa, MARINO BEIRAS, Marcos, EYNARD, Bertrand. Torus Knots and Mirror Symmetry. In: Annales Henri Poincaré, 2012, vol. 13, n° 8, p. 1873–1910. doi: 10.1007/s00023-012-0171-2
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal1424-0637
574views
447downloads

Technical informations

Creation03/24/2014 12:45:00 PM
First validation03/24/2014 12:45:00 PM
Update time03/14/2023 9:02:15 PM
Status update03/14/2023 9:02:15 PM
Last indexation01/16/2024 9:26:57 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack